Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Effects after birth control

Did anyone experience weight gain in the abdomen after stopping birth control? I'm wondering how long it takes to return to "normal?" Any night sweats? I'm afraid that my hormones are not allowing me to become pregnant. Thanks.

Answer Question
 
jen2100

Asked by jen2100 at 10:33 AM on Sep. 22, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (1)
  • Nope, I never had any problems. With the BC pill, once you have a period off the pill, the hormones are out of your system. Another thing, if you were irregular before you started BC, you will be irregular after
    Zakysmommy

    Answer by Zakysmommy at 10:45 AM on Sep. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN